# SDR R61A20090002

- Difficulty date: January 19, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000202
- Aircraft time: 2,826 hours, 2,243 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Sensor
- Part number: 1702286A
- Part serial: 1322
- Condition: Failed
- Location: Le Slat
- Part time: 2,826 hours, 2,243 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT CREW REPORTED, THEY RECEIVED SLAT/FLAP FAIL MESSAGE ON EICAS. CREW DECLARED EMERGENCY FOLLOWED QRH PROCEDURES AND RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO A/C TROUBLESHOT SYSTEM FOUND SLAT 2/3 SKEW SENSOR TO BE BAD.  REPLACED SKEW SENSOR COMPLETED, OPERATIONAL CHECKS SYSTEM CHECKS GOOD.  RETURNED AIRCRAFT TO SERVICE.
